# SDR DALA2016112709281

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,558 hours, 55,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cable
- Condition: Dislodged
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIRE TEE HANDLE FEELS SPONGY.  FOUND CABLE GOING TO HYD SHUTOFF VALVE OFF THE PULLEY.  REPOSITIONED IAW AMM 20-10.  OPS CHECKED NORMAL.  INSPECTED PULLEY AND GUARDS.  CHECKED GOOD.
